EconPapers    
Economics at your fingertips  
 

On the equivalence of the two existing extensions of the leximax criterion to the infinite case

R. Arlegi, Miguel Ballester, M. Besada, J.R. De Miguel, J. Nieto and C. Vazquez

Mathematical Social Sciences, 2007, vol. 54, issue 3, 238-243

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(07)00071-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the Equivalence of the Two Existing Extensions of the Leximax criterion to the Infinite Case (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:54:y:2007:i:3:p:238-243

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:54:y:2007:i:3:p:238-243